# SDR DALA2025092506979

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 25,407 hours, 2,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

38H, 50B, & 57B EMERGENCY LIGHT HOUSINGS BROKEN OFF MOUNT.  REPLACED ALL 3 HOUSINGS IAW AMM 33-51. OPS NORMAL. (1216488)
